# SDR REXA2014122201228

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 16,214 hours, 15,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK AND AFT CABIN PBE'S ARE SOFT.  REPLACED FLIGHT DECK PBE, PN OFF/ON MR-10047N, SN OFF E0703371, SN ON E1404228 AND AFT CABIN PBE PN OFF/ON MR-10047N, SN OFF E0406810, SN ON E1404226 IAW AMM 35-30-00.
